MathSciNet Relay Station
MathSciNet bibliographic data
MR87948 (19,442b) 55.0X
Kudo, Tatsuji; Araki, Shôrô Topology of $H\sb n$-spaces and $H$-squaring operations. Mem. Fac. Sci. Kyūsyū Univ. Ser. A. 10 (1956), 85–120.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement